A transformation of a Feynman-Kac formula for holomorphic families of type B

O. Wittich

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)
    66 Downloads (Pure)

    Abstract

    A transformation formula for resolvents of families of Schrödinger operators H(xi) = –1/2(delta) +(xi)Q, which are assumed to be holomorphic of type B, is proved. It can be used to derive the well-known correspondence between three-dimensional Coulomb problem and four-dimensional harmonic oscillator.
    Original languageEnglish
    Pages (from-to)244-259
    JournalJournal of Mathematical Physics
    Volume41
    Issue number1
    DOIs
    Publication statusPublished - 2000

    Fingerprint Dive into the research topics of 'A transformation of a Feynman-Kac formula for holomorphic families of type B'. Together they form a unique fingerprint.

  • Cite this